# SDR ASAA2013122012200

- Difficulty date: December 20, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 28,926 hours, 8,533 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Stud
- Part number: 6826049001
- Condition: Disconnected
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR FWD UPPER RETAINING STUD DISCONNECTED.  ACFT GROUNDED. INSTALLED RETAINING STUD AND RECEPTACLE WITH GROMMET IAW MM 49-15-15.  ACCESS DOOR SECURED.
